# SDR DL76S021404

- Difficulty date: December 3, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N137DL
- Make and model: Boeing 767332
- Aircraft serial: 25306
- Aircraft time: 36,540 hours, 17,202 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

ON APPROACH IN ATL, FLAPS WOULD NOT EXTEND PAST 25 WITH 30 SELECTED.  FLAPS WOULD NOT RETRACT ON GO AROUND. LANDED WITH FLAPS AT 20 PER NON-NORMAL PROCEDURE. BITE OF FSEU PER FIM  HAD NO FAULTS, RAN AND INSPECTED FLAPS SEVERAL CYCLES WITH  NO STATUS MESSAGES OR FAULTS.
